MAUDE Adverse Event Report: RADIOMETER MEDICAL APS ABL800 FLEX; ABL800 FLEX WITH CREA

RADIOMETER MEDICAL APS ABL800 FLEX; ABL800 FLEX WITH CREA
Model Number 393-801
Medical Device Problem Codes Use of Device Problem (1670); Low Readings (2460)
Health Effect - Clinical Code Renal Impairment (4499)
Date of Event 10/16/2021
Type of Reportable Event Serious Injury
Event or Problem Description
According to the complaint, a false low creatinine result of 0.35 mg/dl was measured on the radiometer abl800 analyzer for a (b)(6) female patient.A comparison measurement of 9.54mg/dl was obtained from the central laboratory.Based on the abl800 result, the hospital initiated unnecessary treatment with contrast agent.It was reported that due to the treatment the patient experienced kidney insufficiency.
 
Additional Manufacturer Narrative
The investigation concluded that the analyzer worked as intended by marking the patient result with "?" meaning that the result was unreliable.It was thus a use error to use the result clinically.

Brand Name
ABL800 FLEX
Common Device Name
ABL800 FLEX WITH CREA
Manufacturer (Section D)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA  2700
Manufacturer (Section G)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA   2700
Manufacturer Contact
kristina friis olsson
aakandevej 21
broenshoej, 2700
DA   2700
MDR Report Key12819493
Report Number3002807968-2021-00060
Device Sequence Number12131423
Product Code CHL
UDI-Device Identifier05700693938011
UDI-Public(01)05700693938011(10)754R1271N007
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K041874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number393-801
Device Catalogue Number393-801
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/18/2021
Supplement Date Received by Manufacturer11/23/2021
Initial Report FDA Received Date11/16/2021
Supplement Report FDA Received Date12/15/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/07/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age72 YR
Patient SexFemale